# SDR UPS08852251

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5773846107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SURFACE CORROSION ON VERTICAL FLOORBEAM SUPPORT (AFT SIDE) STA 1746 AT C/L.  REPAIRED VERTICAL FLOORBEAM SUPPORT AT STA 1746 AND BL-0 BY FABRICATION AND REPLACEMENT IAW SRM 51-01-21, DWG 5773846 AND SRM 51-01-20D.
